Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/207249
Title: Асимптотический анализ статистических оценок параметров биномиальной условно авторегрессионной модели пространственно-временных данных
Other Titles: Asymptotic analysis of statistical estimators of parameters for binomial conditionally autoregressive model of spatio-temporal data / M. K. Dauhaliova, Kharin Yu. S.
Authors: Долгалёва, М. К.
Харин, Ю. С.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2018
Publisher: Минск : БГУ
Citation: Журнал Белорусского государственного университета. Математика. Информатика = Journal of the Belarusian State University. Mathematics and Informatics . - 2018. - № 2. - С. 47-57
Abstract: Рассматривается биномиальная условно авторегрессионная модель дискретных пространственно-временных данных, которая является многомерной неоднородной цепью Маркова с конечным пространством состояний. Для этой модели найдены условия, при которых она удовлетворяет эргодическому принципу в случае, когда экзогенные факторы зависят от времени. Для статистического оценивания параметров модели используется метод максимального правдоподобия. Доказано, что построенная оценка максимального правдоподобия является состоятельной и асимптотически нормально распределенной при любых ограниченных значениях параметров модели и ограниченных значениях экзогенного фактора при условии статистической идентифицируемости параметров модели. Представлены результаты компьютерных экспериментов на модельных данных, иллюстрирующие состоятельность оценок максимального правдоподобия.
Abstract (in another language): The binomial conditionally autoregressive model of discrete spatio-temporal data is considered in this paper. This model is a multidimensional inhomogeneous Markov chain with a finite state space. Conditions, under which the binomial conditionally autoregressive model satisfies the ergodic principle, are found in case when exogenous factors depend on time. The maximum likelihood approach is used for statistical estimation of model parameters. It is proved that the constructed maximum likelihood estimators are consistent and asymptotically normal distributed for any bounded values of the model parameters and any bounded values of the exogenous factor in case of statistical identifiability of model parameters. Results of computer experiments on simulated data illustrate consistency of maximum likelihood estimators.
URI: http://elib.bsu.by/handle/123456789/207249
ISSN: 1561-834X
Appears in Collections:2018, №2

Files in This Item:
File Description SizeFormat 
47-57.pdf597,58 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.